# SDR IXXA9700118

- Difficulty date: May 28, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N822BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 45813
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Plating
- Condition: Corroded
- Location: Bs 360
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C-CHECK INSPECTION, A CORROSION BULGE WAS FOUND ON THE EXTERNAL PLATING AT FUSELAGE STATION 360, LONGERON 35 RIGHT.  REPAIR ACCOMPLISHED REMOVAL OF DAMAGED AREA, FABRICATION AND INSTALLATION OF AN INTERNAL FILLER AND AN EXTERNAL REPAIR DOUBLER IN ACCORDANCE WITH DER APPROVED DRAWING 853-208-97 AND ENGINEERING ORDER 53-DC8-721.
